Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 16, NWS Memphis, TN

January 22, 2012Craighead County, Mississippi County, Poinsett County, Arkansas; Dunklin County, Missouri

NWS Memphis, TN issued this severe thunderstorm warning at Jan 22, 2012, 8:44 PM CST for Craighead County, Mississippi County, Poinsett County, Arkansas; Dunklin County, Missouri. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2012, 8:44 PM CST (02:44 UTC)
Expired
Jan 22, 2012, 9:45 PM CST
In force
61 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 71 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 9:33 PM CSTHAIL 1Tyronza, ARPOINSETT COUNTY OEM REPORTS QUARTER SIZE HAIL AND 50 MPH WINDS JUST SOUTH OF TYRONZA AT HWY 118 ALONG THE CRITTENDEN/POINSETT COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 5:16 PM CSTTornado Watch PDSSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
998 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

813 
WUUS54 KMEG 230244
SVRMEG
ARC031-093-111-MOC069-230345-
/O.NEW.KMEG.SV.W.0016.120123T0244Z-120123T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CST SUN JAN 22 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  POINSETT COUNTY IN EASTERN ARKANSAS...
  SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 945 PM CST

* AT 844 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM MONETTE TO HARRISBURG...AND MOVING EAST
  AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...
  CARAWAY...DELL...DYESS...GOSNELL...GREENFIELD...HARRISBURG...LAKE
  CITY...LEACHVILLE...LEPANTO...MANILA...MARKED TREE...MONETTE AND
  TRUMANN.

 THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3596 9051 3596 9039 3599 9038 3610 8996
      3594 8996 3544 9029 3544 9091
TIME...MOT...LOC 0244Z 248DEG 33KT 3593 9038 3552 9071

$$


WRB/RRH
2 follow-up statements
809 
WWUS54 KMEG 230304
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
904 PM CST SUN JAN 22 2012

ARC031-093-111-MOC069-230345-
/O.CON.KMEG.SV.W.0016.000000T0000Z-120123T0345Z/
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-DUNKLIN MO-
904 PM CST SUN JAN 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR SOUTHERN DUNKLIN...EASTERN POINSETT...NORTHWESTERN MISSISSIPPI
AND EASTERN CRAIGHEAD COUNTIES...

AT 904 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PAWHEEN TO CARAWAY TO MARKED TREE...OR ALONG A LINE EXTENDING
FROM LEACHVILLE TO CARAWAY TO MARKED TREE...MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...BLACK
OAK...CARAWAY...DELL...DYESS...GOSNELL...LAKE CITY...LEACHVILLE...
LEPANTO...MANILA...MARKED TREE...MONETTE...THREE WAY AND TRUMANN.

 THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3596 9042 3596 9039 3599 9038 3610 8996
      3594 8996 3545 9029 3544 9076
TIME...MOT...LOC 0304Z 254DEG 35KT 3598 9020 3576 9029
          3554 9043

$$


WRB/RRH
166 
WWUS54 KMEG 230330
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
930 PM CST SUN JAN 22 2012

ARC031-093-111-MOC069-230345-
/O.CON.KMEG.SV.W.0016.000000T0000Z-120123T0345Z/
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-DUNKLIN MO-
930 PM CST SUN JAN 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR SOUTHEASTERN DUNKLIN...EASTERN POINSETT...NORTHWESTERN
MISSISSIPPI AND SOUTHEASTERN CRAIGHEAD COUNTIES...

AT 930 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GOSNELL TO THREE WAY TO
BEASLEY...OR ALONG A LINE EXTENDING FROM GOSNELL TO 6 MILES WEST OF
KEISER TO TYRONZA...MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARAWAY...
DELL...DYESS...GOSNELL...LEPANTO...MANILA...MARKED TREE...THREE
WAY...TYRONZA...DEGELOW...BUNNEY...STIER...VAIL AND MILLIGAN RIDGE.

 THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3610 8996 3594 8996 3545 9029 3544 9052
      3571 9039 3607 9008
TIME...MOT...LOC 0330Z 260DEG 30KT 3597 8992 3568 9017
          3547 9031

$$


WRB/RRH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 8:41 PM CST, 3 minutes earlier.

Area forecast discussion, Jan 22, 8:41 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CST SUN JAN 22 2012

.UPDATE...

MESOANALYSIS UPDATE CONCERNING ENHANCED SEVERE WEATHER THREAT
ACROSS EAST ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST
MISSISSIPPI.

&&

.DISCUSSION...

...LOCALIZED SIGNIFICANT TORNADO OUTBREAK UNFOLDING ACROSS EASTERN
ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHWEST MISSISSIPPI THIS EVENING...

...THIS IS A PARTICULARLY DANGEROUS SITUATION...

LOCALIZED TORNADO OUTBREAK EXPECTED ACROSS EASTERN ARKANSAS...SOUTHWEST
TENNESSEE INCLUDING THE MEMPHIS METROPOLITAN AREA...AND NORTHWEST
MISSISSIPPI BETWEEN 8 PM CST AND 12 AM CST. SEVERAL DISCRETE
SUPERCELL THUNDERSTORMS WITH STRONG TO INTENSE ROTATIONS AND A
HISTORY OF DAMAGING TORNADOES WILL MOVE INTO THE AFOREMENTIONED
AREA OVER THE NEXT COUPLE OF HOURS. THESE STORMS WILL MOVE INTO A
VERY FAVORABLE ENVIRONMENT CHARACTERIZED BY SURFACE BASED CAPES
APPROACHING 1300J/KG...-4C LI/S...AND LOW LEVEL (0-1KM) SRH IN
EXCESS OF 600M2/S2. THIS ENVIRONMENT WILL FAVOR THE POTENTIAL FOR
STRONG TORNADOES...POTENTIALLY LONG TRACKED...AS WELL AS VERY
LARGE HAIL BETWEEN GOLFBALL TO BASEBALL SIZE...AND DAMAGING WINDS
IN EXCESS OF 70 MPH. THERE HAS BEEN A HISTORY OF DAMAGE WITH THESE
SUPERCELLS AND THIS IS BECOMING A SERIOUS AND POTENTIALLY
LIFE THREATENING SITUATION. RESIDENCE ARE STRONGLY URGED TO
PREPARE NOW TO TAKE COVER IF A TORNADO WARNING/TORNADO EMERGENCY
IS ISSUED.

JLH

&&

.AVIATION...

02Z TAF UPDATE

SUPERCELL THUNDERSTORMS WILL APPROACH THE KMEM TAF SITE BETWEEN
03Z AND 05Z. THERE COULD BE THE POTENTIAL FOR TORNADOES...DAMAGING
WINDS...AND LARGE HAIL UP TO THE SIZE OF BASEBALLS. THERE HAS BEEN
CONFIRMED REPORTS OF SEVERE WEATHER INCLUDING ALL HAZARDS WITH THE
DISCRETE SUPERCELL THUNDERSTORMS WEST AND SOUTHWEST OF KMEM. THERE
WILL BE POTENTIAL FOR SEVERE WEATHER CONDITIONS AT KMEM IF A
SUPERCELL MOVES OVER THE TAF SITE. WILL ISSUE AN AIRPORT WEATHER
WARNING IF THE SEVERE THREAT APPEARS IMMINENT.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  47  58  40  60 / 100   0   0   0
MKL  47  56  34  58 / 100  10   0   0
JBR  40  56  34  57 / 100   0   0   0
TUP  50  61  40  61 / 100  10   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR ALCORN-BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
     TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 4 AM CST MONDAY FOR CARROLL-CHESTER-CROCKETT-
     DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
     SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jan 22, 2:35 PM CST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
235 PM CST SUN JAN 22 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-232245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
235 PM CST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT FOR ALL OF THE MIDSOUTH.

A POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT WILL UNFOLD LATE
THIS AFTERNOON OVER EASTERN ARKANSAS. THE SEVERE THUNDERSTORM
THREAT WILL SPREAD NORTHEAST THIS EVENING INTO THE REMAINDER OF
THE MIDSOUTH...REACHING THE TENNESSEE RIVER VALLEY DURING THE
OVERNIGHT HOURS.

DAMAGING WINDS...TORNADOES AND LARGE HAIL WILL BE THE PRIMARY SEVERE
WEATHER THREATS.

THE GREATEST TORNADO RISK AREA INCLUDES THE AREA ALONG AND SOUTH
OF INTERSTATE FORTY.

A WIND ADVISORY IS IN EFFECT THIS EVENING AND FOR MOST OF THE
OVERNIGHT HOURS FOR SOUTH TO SOUTHWEST WINDS GUSTING TO 40MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY FROM LATE THIS AFTERNOON AND
EVENING OVER OVER THE MISSISSIPPI RIVER DELTA...TO THE EARLY
MORNING HOURS NEAR THE TN RIVER VALLEY.

JAB

In the hours before

Local storm report, Jan 22, 7:32 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
732 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             BLACK ROCK              36.11N 91.11W
01/22/2012  E1.00 INCH       LAWRENCE           AR   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED BY LAWRENCE COUNTY SHERIFFS
            OFFICE IN BLACK ROCK.

&&

JLH
Local storm report, Jan 22, 7:43 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
743 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             CASH                    35.80N 90.93W
01/22/2012  E1.00 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED BY CRAIGHEAD COUNTY EMERGENCY
            MANAGEMENT NEAR THE INTERSECTION OF ROUTES 226 AND 67
            NEAR CASH.

&&

JLH
Local storm report, Jan 22, 7:51 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
751 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             SEDGWICK                35.98N 90.86W
01/22/2012  E0.75 INCH       LAWRENCE           AR   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER.

&&

JLH
Local storm report, Jan 22, 8:33 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
833 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     JONESBORO               35.82N 90.69W
01/22/2012                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREE DOWN BLOCKING HIGHWAY 226 SPUR IN SOUTHWEST
            JONESBORO

&&

ARS
Local storm report, Jan 22, 8:43 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             BLACK ROCK              36.11N 91.11W
01/22/2012  E1.00 INCH       LAWRENCE           AR   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED BY LAWRENCE COUNTY SHERIFFS
            OFFICE IN BLACK ROCK.

0738 PM     HAIL             CASH                    35.80N 90.93W
01/22/2012  E1.00 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED BY CRAIGHEAD COUNTY EMERGENCY
            MANAGEMENT NEAR THE INTERSECTION OF ROUTES 226 AND 67
            NEAR CASH.

0738 PM     HAIL             SEDGWICK                35.98N 90.86W
01/22/2012  E0.75 INCH       LAWRENCE           AR   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL REPORTED BY SPOTTER.

0829 PM     TSTM WND DMG     JONESBORO               35.82N 90.69W
01/22/2012                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREE DOWN BLOCKING HIGHWAY 226 SPUR IN SOUTHWEST
            JONESBORO

0829 PM     HAIL             MARMADUKE               36.19N 90.39W
01/22/2012  E0.75 INCH       GREENE             AR   TRAINED SPOTTER

&&

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 6:59 PM CSTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Randolph46 min
Jan 22, 7:26 PM CSTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence34 min
Jan 22, 7:42 PM CSTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph48 min
Jan 22, 7:53 PM CSTSevere Thunderstorm WarningMEGClay, Greene52 min
Jan 22, 7:56 PM CSTSevere Thunderstorm WarningMEGCraighead, Cross, Poinsett49 min
Jan 22, 8:11 PM CSTTornado WarningMEGLee, St. Francis49 min
Jan 22, 8:18 PM CSTSevere Thunderstorm WarningMEGCross, Poinsett42 min
Jan 22, 8:27 PM CSTSevere Thunderstorm WarningMEGClay, Greene63 min
Jan 22, 8:43 PM CSTTornado WarningMEGLee, Phillips47 min
Jan 22, 8:58 PM CSTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis38 min
Jan 22, 9:01 PM CSTSevere Thunderstorm WarningMEGPhillips44 min
Jan 22, 9:18 PM CSTTornado WarningMEGLee, Phillips27 min
Jan 22, 9:20 PM CSTSevere Thunderstorm WarningMEGCrittenden, Mississippi55 min
Jan 22, 9:21 PM CSTSevere Thunderstorm WarningMEGLee, Phillips24 min
Jan 22, 9:41 PM CSTSevere Thunderstorm WarningMEGLee, Phillips49 min
Jan 22, 9:46 PM CSTTornado WarningMEGLee, Phillips29 min
Jan 22, 9:55 PM CSTTornado WarningMEGCrittenden, St. Francis22 min
Jan 22, 9:23 PM CSTSevere Thunderstorm WarningMEGPemiscot52 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.